MathSciNet Relay Station
MathSciNet bibliographic data
MR2025957 (2004m:45003) 45D05 (45N05 49J22 49M25 74D05)
Bock, Igor; Lovíšek, Ján On a reliable solution of a Volterra integral equation in a Hilbert space. Mathematical and computer modeling in science and engineering. Appl. Math. 48 (2003), no. 6, 469–486.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement